# SDR AALA2019040439010

- Difficulty date: March 9, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 44,406 hours, 31,963 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING AILERON HINGE PIN # 4. REPLACED HINGE PIN PER AMM 27-14-41-400-001-A.
